Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    7
  • views
    5053

Day 2

32yroldacne

321 views

So I woke up this morning with a sore throat. Having only taken 2 doses I am reluctant to say its from the accutane however I know it is a possible side effect. I must have drank at least 90 oz of water today and I am hoping that tomorrow my throat is not so sore. Luckily I have some great herbal throat coat tea that seems to be helping. I also have a killer headache but I get headaches all the time and today was just one of those days. LOL.

Besides that I am feeling fine. So far no changes in my skin to report.



2 Comments


When I first started I would get headaches as well. Different from the average. But now 3 weeks into it and they have gone away. I think simply your boby getting use to the drug? I didnt have a sore throat though.

Share this comment


Link to comment
When I first started I would get headaches as well. Different from the average. But now 3 weeks into it and they have gone away. I think simply your boby getting use to the drug? I didnt have a sore throat though.
I woke up this morning really congested so I went to the dr and it turns out I have an upper respitory infection so the sore throat is probably not related to the accutane at all. Thank goodness :- The headaches I can handle for a few weeks. Thanks for the info.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×